advertisement
Question
Posted by: aliyah | 2011/10/26

Birth Control

Hello,

I''m on the 2mnth birth control injection, but i picked up that im gaining weight, this was never the problem before and this is the 1st time that im on the injection - is there any advice on how to lose this weight or atleast keep he weight? I''m eating right but i have thsi enormous belly fat around my waist.
thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Fluid retention can be a side effect of the injectable and this can result in some weight gain. Other than a healthy diet and exercise programme, there isn't much you can do.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/10/31

Fluid retention can be a side effect of the injectable and this can result in some weight gain. Other than a healthy diet and exercise programme, there isn't much you can do.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement